# SDR ASOA2018122875361

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145
- Condition: Corroded
- Location: Bs 449-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN FLOOR SILL AND DOUBLER HAS CORROSION FS 449.85 TO 559.00(10 LOCATIONS).C/A:REPAIRED CORROSION L/H SILL AND DOUBLER (10 LOCATIONS) I.A.W BOMBARDIER REO 601R-53-41-666 REV C, DATED 2012-11-06 AND EXPRESSJET EC/TC REO 601R-53-41-666 REV. E AND EXPRESSJET ECTC 601R-53-41-2385 REV 0.
